# SDR SWIA200211667

- Difficulty date: December 29, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 3,200 hours, 2,473 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4817
- Condition: Malfunctioned
- Location: Lt Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

RECEIVED LT SPOILERON FAULT MESSAGE ON TAKEOFF ROLL AT 80 KTS.  ABORTED TAKEOFF.  RETURNED TO GATE.  FOUND LT INBOARD PCU (SPOILERON) FAULTY.  REMOVED AND REPLACED LEFT SPOILERON INBOARD PCU IAW MM 27-64-01.  OPS CHECK, LEAK CHECK GOOD.
